# SDR ASAA2015042711493

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,583 hours, 9,904 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1006
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 21,787 hours, 6,578 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/C 78273000, ECONOMIC FAULT MSGS: MSG 75-30411, #75-20361 #1 ENG. HPTACC POSITION SIGNAL OUT OUT OF RANGE, MSG #75-20411 #1 ENG HPTACC POSITION SIGNAL DISAGREE, #75-10411 #1 ENG. HPTACC POSITION SIGNAL DISAGREE,  75-20361 #1 ENG HPTACC SIGNAL IS OUT OF RANGE GROUNDED - YES. REPLACED #1 ENG EEC REF MM 73-21-60, GROUND VERIFICATION TEST PASSED.
